# SDR DAT2002F00001

- Difficulty date: June 26, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD330
- Aircraft serial: SH3038
- Engine: Pwa PT6A45
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3029303
- Condition: Broken
- Location: Lt Engine
- Part time: 17,206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE STARTED TO SHAKE AFTER START UP.  THE CREW SHUTDOWN THE ENGINE AND EXITED THE AIRCRAFT.  MAINTENANCE INSPECTED THE LT ENGINE AND FOUND 2 BROKEN PT BLADES WHICH CAUSED BINDING OF THE POWER SECTION.  THE POWER SECTION IS BEING REMOVED AND REPLACED.
